# SDR 97ZZZX3770

- Difficulty date: July 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- Engine: Pwa PW206A
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter Post
- Part number: 312095301
- Condition: Worn
- Location: Engine Ignition
- Part time: 382 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IGNITION POST WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  PART TOTAL CYCLES, 2,265.9.
